# SDR SIMA200700303

- Difficulty date: December 22, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 13,351 hours, 12,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 14524131001
- Condition: Corroded
- Location: Pax Door
- Part time: 13,351 hours, 12,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ATTACH ANGLE FOR PASSENGER DOOR CORRODED.  REMOVED AND REPLACED ANGLE IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
